MathSciNet Relay Station
MathSciNet bibliographic data
MR1665279 15A52 (60F10)
Hiai, Fumio; Petz, Dénes Eigenvalue density of the Wishart matrix and large deviations. Infin. Dimens. Anal. Quantum Probab. Relat. Top. 1 (1998), no. 4, 633–646.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement